Sur la cohomologie des fibrés associés au fibré quotient universel sur la grassmannienne
Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 1, pp. 67-84.
@article{BSMF_1990__118_1_67_0,
     author = {Manivel, Laurent},
     title = {Sur la cohomologie des fibr\'es associ\'es au fibr\'e quotient universel sur la grassmannienne},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {67--84},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {118},
     number = {1},
     year = {1990},
     doi = {10.24033/bsmf.2136},
     mrnumber = {92e:14014},
     zbl = {0728.14018},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2136/}
}
TY  - JOUR
AU  - Manivel, Laurent
TI  - Sur la cohomologie des fibrés associés au fibré quotient universel sur la grassmannienne
JO  - Bulletin de la Société Mathématique de France
PY  - 1990
SP  - 67
EP  - 84
VL  - 118
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2136/
DO  - 10.24033/bsmf.2136
LA  - fr
ID  - BSMF_1990__118_1_67_0
ER  - 
%0 Journal Article
%A Manivel, Laurent
%T Sur la cohomologie des fibrés associés au fibré quotient universel sur la grassmannienne
%J Bulletin de la Société Mathématique de France
%D 1990
%P 67-84
%V 118
%N 1
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2136/
%R 10.24033/bsmf.2136
%G fr
%F BSMF_1990__118_1_67_0
Manivel, Laurent. Sur la cohomologie des fibrés associés au fibré quotient universel sur la grassmannienne. Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 1, pp. 67-84. doi : 10.24033/bsmf.2136. http://www.numdam.org/articles/10.24033/bsmf.2136/

[1] Bott (R.). - Homogeneous vector bundles, Ann. of Math., t. 66, 1957, p 203-248. | MR | Zbl

[2] Demailly (J.P.). - Théorèmes d'annulation pour la cohomologie des puissances tensorielles d'un fibré positif, C.R. Acad. Sci. Paris, Série 1 Math., t. 305, 1987, p 419-422. | MR | Zbl

[3] Demailly (J.P.). - Vanishing theorems for tensor powers of an ample vector bundle, Invent. Math., t. 91, 1988, p. 203-220. | MR | Zbl

[4] Demazure (B.). - A very simple proof of Bott's theorem, Invent. Math., t. 33, 1976, p 271-272. | MR | Zbl

[5] Godement (R.). - Théorie des faisceaux. - Hermann, 1958.

[6] Griffiths (P.A.). - Hermitian differential geometry, Chern classes and positive vector bundles, in Global analysis, papers in honour of K. Kodaira. - Princeton Univ. Press, Princeton, 1969, p. 185-251. | MR | Zbl

[7] Le Potier (J.). - Cohomologie de la Grassmanienne à valeurs dans les puissances extérieures et symétriques du fibré universel, Math. Ann., t. 266, 1977, p 257-270. | MR | Zbl

[8] Peternell (Th.), Le Potier (J.) et Schneider (M.). - Vanishing theorems, linear and quadratic normality, Inv. Math., t. 87, 1987, p 573-586. | MR | Zbl

[9] Snow (D.). - Cohomology of twisted holomorphic forms on Grassmann manifolds and quadric hypersurfaces, Math. Ann., t. 276, 1986, p 159-176. | MR | Zbl

Cited by Sources: